# SDR 2011F00181

- Difficulty date: August 12, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N702AX
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 83,979 hours, 21,233 cycles
- System (JASC): 5751 · Ailerons
- Part: Counterweight
- Part number: 113T71061
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY  MX INSP EVENT FOUND CORROSION ON OTBD AILERON OTBD COUNTER WEIGHT BOX PN 113T7106-1 BOTTOM SURFACE NEAR REAR SPAR. REPAIRED COUNTER WEIGHT BOX IAW SRM 51-70-11, FIG 1. WORKED ON PROJECT N702AX-5. ITEM RETURNED TO SERVICE.
